# SDR F3LA00056

- Difficulty date: April 14, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED INTERCOSTAL CORRODED AT FORWARD SIDE OF FLOORBEAM 312, BL 0.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER EA 53-737-068 AND SRM 51-20-01.  (M)
